# SDR 2016FA0000503

- Difficulty date: October 13, 2016
- Submitted: October 14, 2016
- Operation: General aviation
- Aircraft: N47404
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770392
- Aircraft time: 3,015 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Regulator Valve
- Part number: 23D04
- Condition: Leaking
- Location: Fuel System
- Part time: 3,015 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

HEATER FUEL REGULATOR SHUTOFF VALVE PN 23D04 HAD BEEN VISUALLY INSPECTED FOR LEAKS OR FUEL STAINS IAW AD2004-25-16R1, 06/20/05, AND A-107A.  THE FUEL REGULATOR SHUTOFF VALVE PASSED ITS INSPECTION UNDER STATIC OR NO PRESSURE CONDITIONS.  NOT UNTIL LATER WHEN WE PERFORMED AN OPERATIONAL CHECK ON THE COMBUSTION FUEL HEATER DID WE FIND SIGNS OF FUEL LEAKING FROM THE HEATER FUEL REGULATOR SHUTOFF VALVE WHILE FUEL PRESSURE WAS BEING SUPPLIED TO THE VALVE AND THE HEATER.  AD2004-25-16R1 DOES NOT REQUIRE THE UNIT TO BE INSPECTED WHILE BEING PRESSURIZED AS A VISUAL INSPECTION MAY BE SUBSTITUTED.  THIS IS A 23D04-7.5 OR 12 VOLT DC, 7.5 PSI FUEL REGULATOR SHUTOFF VALVE.  THE MANUFACTURE DATE AS BEING ON THE SIDE OF THE ROUND DOME OR CAP ON THE VALVE, I FOUND ONLY THE ASSEMBLY DATE: A2Q76 ON THE TOP OF THE DOME OPPOSITE THE PART NUMBERED DOME.  THIS ITEM IS EITHER BEING REPLACED OR REPAIRED BY PART NUMBER: CD020800 WHICH IS IDENTICAL TO THE 23D04 BUT IS NOT SUBJECT TO A-107A OR AD2004-25-16R1.
